Quelques résultats récents en scattering
Séminaire Équations aux dérivées partielles (Polytechnique) (1973-1974), Talk no. 4, 13 p.
@article{SEDP_1973-1974____A3_0,
     author = {Guillot, Jean-Claude},
     title = {Quelques r\'esultats r\'ecents en scattering},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1973-1974},
     note = {talk:4},
     zbl = {0292.47011},
     mrnumber = {448126},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1973-1974____A3_0}
}
Guillot, J. C. Quelques résultats récents en scattering. Séminaire Équations aux dérivées partielles (Polytechnique) (1973-1974), Talk no. 4, 13 p. http://www.numdam.org/item/SEDP_1973-1974____A3_0/

[1] T. Kato: Perturbation theory for linear operators, Springer 1966. | Zbl 0148.12601

[2] S. Agmon: Spectral properties of Schrödinger operators, Actes du Congrès Intern. Math. 1970, Tome 2, p.679-683. | MR 510045 | Zbl 0228.47031

[3] S.T. Kuroda: Scattering theory for differential operators I, II Journal Math. Soc. Japan 25 (1973) p.75-104; p.222-234. | Zbl 0245.47006

[4] M. Schechter: Scattering theory for elliptic operators of arbitrary order (Preprint). | MR 367484 | Zbl 0288.47012

[5] J. Dollard: Asymptotic convergence and the Coulomb interaction J. Math. Phys. 5 (1964) p. 729-738. | MR 163620

[6] W. Amreim, P. Martin et B. Misra: On the asymptotic condition of Scattering theory. Helv. Phys. Acta 43 (1970) p.313-344. | MR 309477 | Zbl 0195.56101

[7] V.S. Buslaev et V.B. Matveev: Wave operators for the Scattering equation with a slowly decreasing potential. Teoreticheskaya i Matematicheskaya 2 (1970) p.367-376. Traduction anglaise: Theo. Math. Phys . 2 (1970) p.266-274. | MR 473580

[8] P. Alshom et T. Kato: Scattering with long range potentials, Preprint, 1971. | Zbl 0263.47008

[9] J. Aguilar et J.M. Combes: A classe of analytic perturbations for Schrödinger hamiltonians.I. The one body problem, Comm. Math. Phys. (1971) p.269-272. | MR 345551 | Zbl 0219.47011

[10] R. Lavine: Absolute continuity of positive spectrum for Schrödinger operators with long range potentials. J. of Funct. Anal. 12 (1973) p.30. | MR 342880 | Zbl 0246.47017

[11] Ikebe-Saito: J. Math. Kyoto University, t.12, p.513 (1972). | Zbl 0257.35022

[12] J.C. Guillot et K. Zizi: Exposé à la conférence de Denver (Juin 73); sera publié en Janvier 74. J.C. Guillot, C. R. Acad. Sc. t.277 p.453 (1973) et K. Zizi, C. R. Acad. Sc. t.277 p.513 et 591 (1973).

[13] V. Georgescu: Exposé de W. Amreim à la conférence de Denver (Juin 73)

[14] T. Kato et S.T. Kuroda: Theory of simple Scattering and eigenfunctions expensions. Functional Analysis and related topics. Springer (1970). | MR 385603 | Zbl 0224.47004

[15] N. Shenk et D. Thoe: a) Outgoing solutions of ( - Δ + q - k 2 ) u = f in an exterior domainJ. Math. Anal. and App. 31 (1970) p.81. | Zbl 0201.13202

b) Eigenfunction expansions and Scattering theory for perturbations of -Δ. J. Math. Anal. and Appl. 36 (1971) p. 313. | Zbl 0249.47004